Loading ...
Sorry, an error occurred while loading the content.
 

Re: Update

Expand Messages
  • andrewhallcutler
    ... Hahahhahahaha! Yes, that was my experience of it, euphoric, bouncy, wild ride, up and down, really really attention deficit and kinda like I was on drugs.
    Message 1 of 859 , Dec 10, 2011
      --- In frequent-dose-chelation@yahoogroups.com, "brianmcblain" <brianmcblain@...> wrote:
      >
      > Hey man! This ALA is good stuff, man! A little euphoria, I hope it continues!

      Hahahhahahaha!

      Yes, that was my experience of it, euphoric, bouncy, wild ride, up and down, really really attention deficit and kinda like I was on drugs.

      For me it went with being sulfur food sensitive.

      It was also very draining but the whole ALA chelation experience wasn't unpleasant for me in a direct sense. People respond quite individually.

      Andy

      www.noamalgam.com

      www.noamalgam.com/hairtestbook.html
    • pj
      Mark, Thats interesting you have a problem with salicylates as I dont apear to, or maybe I am too thick skinned to notice it.....I am very lucky as I dont
      Message 859 of 859 , Nov 7 2:02 AM
        Mark, 

        Thats interesting you have a problem with salicylates as I dont apear to, or maybe I am too thick skinned to notice it.....I am very lucky as I dont suffer from constipation or other bowel problem. I am strict on diet however, very little meat, no pork under any circumstances, fish, only wild salmon, but lots of veggies and at least one cup of sprouts every day (steamed) and morning and night a glass of Kefir. I am certain the Kefir has changed my gut well being no end.

        I do enjoy a scotch each night however, so that wont help my liver....

        I tried bicarb/and proprietary reflux meds, but they seemed to upset my stomach possibly changing the acid level in my stomach . I know the likes of Gaviscon, with the aluminium is bad for you and I dont want that depositing through my body, the mercury is bad enough, and as I am trying to lower my Al. levels taking that stuff wouldn't be wise.
        Its all a big balancing act.

        Paul

        On Mon, Nov 6, 2017 at 4:02 PM, pj <pj@...> wrote:
        Interesting that mine (pulsatile) gets worse when I us NSAID's

        ALA seems to make it worse while DMSA doesn't. I cant find a regular pattern to it however. I still get heartburn/reflux from ALA however, so tend to stay with the DMSA which for me, finishes the round gently.

        On Sun, Nov 5, 2017 at 12:05 PM, Mark de Jong multispacy@... [frequent-dose-chelation] <frequent-dose-chelation@ yahoogroups.com> wrote:
         

        >>I have noticed when I'm round my tinnitus always seems worse.
        >> Do you know if there is any information within the group on this?


        For me, tinnitus is related to how much I’m pushing my liver. Eating salicylates gives me tinnitus as well as chelating, especially if the dose is too high.
        Also when I’m constipated (especially during chelation), the tinnitus gets worse. The mercury gets reabsorbed in that case which taxes my liver more.

        Not eating thiols and salicylates + no constipation + chelating on a dose that my liver can handle = no (or much less) tinnitus.

        Mark





        --

        Paul Johnstone
        Technical director
        & GDB




        --

        Paul Johnstone
        Technical director
        & GDB

      Your message has been successfully submitted and would be delivered to recipients shortly.